# SDR ABXA060001

- Difficulty date: December 19, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- Aircraft time: 54,859 hours, 52,596 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 99558402
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRAPEZOIDAL PANEL UPPER FORWARD OUTBOARD HORIZONTAL FLANGE HAD 6.5 INCH CRACK THROUGH 5 EA FASTENER HOLES.  REPAIRED AREA IAW DC9 SRM 57-09.
